# SDR LR7A2014121600501

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 8,454 hours, 5,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3629341L
- Condition: Cracked
- Location: Bs 697
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JC HB5301, FOUND THE LT PARATROOP DOOR SURROUND'S FORWARD LOWER CORNER HAD CRACKED; FS697, WL146, LBL61.  REPAIR BY REPLACEMENT OF SKIN PANEL ACCOMPLISHED IAW DWG 373161 IAW SMP 583, 51-60 AND 51-70.
